# SDR CHQA201100366

- Difficulty date: September 9, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N561RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145447
- Aircraft time: 22,861 hours, 18,477 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Bleed Air Ssy
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING CLIMB RECEIVED A BLEED 1 LEAK MESSAGE.  THE CREW RETURNED TO KDCA AND LANDED WITHOUT INCIDENT.  MAINTENANCE EXPOSED ALL JOINTS IN THE BLEED 1 SYSTEM WITH NO LEAKS NOTED.  HIGH POWER ENGINE RUNS WERE ALSO PERFORMED WITH NO DEFECTS NOTED.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
